Publications from WU Math Dept., September 2017

  • Laumann TO, Snyder AZ, Mitra A, Gordon EM, Gratton C, Adeyemo B, Gilmore AW, Nelson SM, Berg JJ, Greene DJ, McCarthy JE, Tagliazucchi E, Laufs H, Schlaggar BL, Dosenbach NU, Petersen SE. 2016. On the Stability of BOLD fMRI Correlations. Cereb Cortex 27(10):4719-4732. PubMed abstract & fulltext for subscribers.
  • Weaver N. 2017. A “quantum” Ramsey theorem for operator systems. Proc. Amer. Math. Soc. 145(11):4595-4605. doi.org/10.1090/proc/13606.

Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819